# SDR SWAA2021040227442

- Difficulty date: January 17, 2020
- Submitted: April 3, 2021
- Operation: Air carrier
- Aircraft: N8310C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38807
- Aircraft time: 27,014 hours, 11,809 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIB FLOOR PANEL 241AF HAS UPPER SURFACE FIBER DAMAGE / REPAIRED CABIN FLOORPANEL 241AF UPPER SURFACE AS MARKED I/A/W 737-800 SRM 53-00-50-2R-1 REV 68; 737-800 SRM 53-00-50-2R-G-0 GENERAL REV 68
